MAUDE Adverse Event Report: ALMA LASERS LTD ALMA HARMONY

ALMA LASERS LTD ALMA HARMONY
Catalog Number AAHG25102201BR0002
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Burn(s) (1757); Skin Discoloration (2074); Blister (4537)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The importer reported that a user facility reported that a patient experienced burns and blistering at the treatment site resulting skin discoloration following use of alma harmony system.This incident should resolve within several months and is being reported in good faith.
 
Event or Problem Description
The importer reported that user facility reported that a patient experienced burns and blistering at the treatment site resulting skin discoloration following use of the alma harmony system.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The importer reported that a user facility indicated a patient experienced burns and blistering at the treatment site, resulting in skin discoloration, following use of the alma harmony system.The event is expected to resolve within several months and was reported in good faith.A follow-up investigation was conducted by the importer, during which the device was tested and found to meet all applicable specifications and performance requirements.No device/applicator malfunction was identified.Based on the investigation results, the event was concluded to be attributable to user error.Uf/importer report #: (b)(4).
 
Additional Manufacturer Narrative
The importer reported that a user facility indicated a patient experienced burns and blistering at the treatment site, resulting in skin discoloration, following use of the alma harmony system.The event is expected to resolve within several months and was reported in good faith.A follow-up investigation was conducted by the importer, during which the device was tested and found to meet all applicable specifications and performance requirements.No device/applicator malfunction was identified.Based on the investigation results, the event was concluded to be attributable to user error.
 
Event or Problem Description

Brand Name
ALMA HARMONY
Common Device Name
ALMA HARMONY
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS, LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
odelia zerbiv
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key23573479
Report Number3004167969-2025-00022
Device Sequence Number10272763
Product Code GEX
UDI-Device Identifier07290110123369
UDI-Public07290110123369
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAAHG25102201BR0002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer10/17/2025
10/17/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/18/2025
03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexFemale